# SDR ZW0A0104801

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-200
- Aircraft serial: 28207
- Aircraft time: 15,936 hours, 2,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/S EMERGENCY EXIT LIGHT INOP FWD OF AFT CARGO DOOR.  NORMAL WEAR, RELAMPED.  LAST CHECK C 6/8/01 JFK.
